# SDR ASAA2025111961783

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N781HA
- Make and model: Boeing 787-9
- Aircraft serial: 66429
- Aircraft time: 6,300 hours, 1,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST23039780
- Condition: Inoperative
- Location: Wells Unit
- Part time: 6,294 hours, 1,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHTING SYSTEM TEST TASK CARD. FOUND 4R EMR LIGTHS INOP. NEED TO R&R WCU BATTERY @ 4R. GROUNDED - YES. REMOVED AND REPLACED 4R WBU PER AMM 33-51-07. OPS CHECK GOOD. OK FOR SVC.
